# SDR SWAA2025032699174

- Difficulty date: February 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 64,850 hours, 39,164 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#09 A-043 LH WING; OTBD AFT FLAP INBD LOWER CORNER DELAMINATED<[01] REPAIRED LH WING OUTBD AFT FLAP INBD CORNER IAW B737 SRM 57-53-01-2R-1 AND SRM 51-70-10-2R-0.;[02] VERIFIED ITEM 1 C/W
